# SDR CALA2017021000313

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 61,318 hours, 25,015 cycles
- System (JASC): 3150 · Central Warning
- Part: Concentrator
- Part number: 350E5151331
- Part serial: 1940
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B ELEC PUMP LO PR DISPLAYED ON UPPER ECAM SCREEN. EMERGENCY DECLARED. RANG OUT PSI SWITCH CIRCUIT REF WD29-12-01PG1 2074GJ. CIRCUIT CHECKS OUT GOOD. REPLACED SDAC2 PER MM31-55-34-400-001-A PERFORMED OP TEST OF SDAC PER AMM TASK 31-50-00-710-003-A TEST OK. PERFORMED FUNCTIONAL TEST OF BLUE ELECTRICAL PUMP PSI PER AMM TASK 29- 12-00-710-001-A. TEST OK. ECAM LO PSI GONE. BLUE SYSTEM TEST OK.
